STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
723-10-36E |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that the patient's left hip was revised.As reported: "pt.Presented following "multiple dislocations", requiring revision of her total hip." a shell, 3 screws, head and liner were revised.Update: "the femoral head would dislocate from the insert/liner.The surgeon revised the shell, to get to a larger inner-diameter size which would allow for a constrained liner and larger diameter femoral head for more neck-length options.".